| Model Number |
BF-Q180-AC |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection that the bronchovideoscope had a melted c-cover.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device was returned for inspection.Based on the results of the investigation and the information provided it is likely due to an environmental temperature problem.The most probable cause is component failure without any design or manufacturing issue.The root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.